# SDR NSVA200600126

- Difficulty date: August 21, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 33,591 hours, 37,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FLOOR PROXIMITY EMERGENCY LIGHTS AT SEAT 11 AISLE WERE DISCOVERED NOT ILLUMINATING ON LINE CHECK.  REMOVED AND REPLACED LAMPS, OPS CHECK GOOD.
